MathSciNet Relay Station
MathSciNet bibliographic data
MR872382 (88a:35155) 35L65 (35L67 58C27 76T05)
Schaeffer, David G.; Shearer, Michael The classification of $2\times 2$ systems of nonstrictly hyperbolic conservation laws, with application to oil recovery. Comm. Pure Appl. Math. 40 (1987), no. 2, 141–178.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement